# SDR SWAA2022030437036

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERVICE DOOR #4 BEAM TO CRACKED AT I/B RADIUS. / REMOVED AND REPLACED FWD CERVICE DOOR IAW AMM 52-41-00 AND CUSTOMER CARD 721-000-00-01 (POS:R1; TAG NO:510961; P/N OFF:141A6515-18; S/N OFF:001472; P/N ON:141A6516-14; S/N ON:000905)
